# SDR F3LA201911060132

- Difficulty date: October 23, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 02857
- Aircraft time: 46,323 hours, 22,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311275220200
- Condition: Cracked
- Location: Frame 16
- Part time: 46,323 hours, 22,213 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R: 2650N340 RH FR16 UPPER DOUBLE JOGGLE AREA FWD LOWER HOLE (C) SHOWS CRACK INDICATION IN THE
MIDDLE LAYER AT 9 OCLOCK POS. VIEWED FROM THE EXTERIOR
CORRECTIVE ACTION: REPAIRED R/H FR16 UPPER DOUBLE JOGGLE FASTENER HOLE "C" PER AIRBUS REPAIR DRAWING R531-13041 ISSUE E AND EA: A9-53R-35035, HOLES #C AND #D REQ ROTOTEST REINSPECTION WITH A THRESHOLD OF 6800FC AND INTERVALS OF 4742 FC.
